MathSciNet Relay Station
MathSciNet bibliographic data
MR2372744 47A13 (19K56 46H25 46M18 47A20)
Guo, Kunyu; Wang, Kai Essentially normal Hilbert modules and $K$-homology. Math. Ann. 340 (2008), no. 4, 907–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement